# SDR CA021023008

- Difficulty date: October 19, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 601R3807413
- Condition: Cracked
- Location: Pax Door
- Component: Fitting, Cndair, CL6002B19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OVERNIGHT CHECK, MAINTENANCE FOUND AFT ANCHOR FITTING OF PASSENGER DOOR COUNTER BALANCE MECHANISM CRACKED IN MIDDLE OF BRACKET. BRACKET REPLACED. IPC REF 52-11-17 FIG.2 ITEM 395.
